On the Lorenz order within parametric families of income distributions

Kleiber, Christian. (1999) On the Lorenz order within parametric families of income distributions. Sankhyā : the Indian journal of statistics. Series B, Vol. 61. pp. 514-517.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5252919

Downloads: Statistics Overview


This paper provides a unified approach to Lorenz ordering within almost all commonly considered families of income distributions. For the most general model, the four-parameter generalized beta of the second kind (GB2), I derive a new sufficient condition. Unlike previous results, this criterion is empirically relevant; I find that inequality was lower in Germany than in the US in 1985 when both empirical distributions are approximated bythe GB2.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Ökonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Statistical Publishing Society
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:25 Aug 2015 11:39
Deposited On:22 Mar 2012 14:17

Repository Staff Only: item control page